RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 4, Pages 779–782 (Mi tvp133)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

A remark on the equality in Monge and Kantorovich problems

A. A. Lipchyus

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The aim of this paper is a generalization of the classic result on the equality between the Monge infimum and the Kantorovich minimum in the optimal mass transportation problem.

Keywords: Monge's infimum, Kantorovich's minimum, mass transportation problem, Souslin space.

DOI: https://doi.org/10.4213/tvp133

Full text: PDF file (564 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:4, 689–693

Bibliographic databases:

Received: 31.10.2005

Citation: A. A. Lipchyus, “A remark on the equality in Monge and Kantorovich problems”, Teor. Veroyatnost. i Primenen., 50:4 (2005), 779–782; Theory Probab. Appl., 50:4 (2006), 689–693

Citation in format AMSBIB
\Bibitem{Lip05}
\by A.~A.~Lipchyus
\paper A remark on the equality in Monge and Kantorovich problems
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 4
\pages 779--782
\mathnet{http://mi.mathnet.ru/tvp133}
\crossref{https://doi.org/10.4213/tvp133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2331990}
\zmath{https://zbmath.org/?q=an:1118.49024}
\elib{http://elibrary.ru/item.asp?id=9157516}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 4
\pages 689--693
\crossref{https://doi.org/10.1137/S0040585X97982074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243284300012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp133
  • https://doi.org/10.4213/tvp133
  • http://mi.mathnet.ru/eng/tvp/v50/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, A. V. Kolesnikov, “The Monge–Kantorovich problem: achievements, connections, and perspectives”, Russian Math. Surveys, 67:5 (2012), 785–890  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Bogachev V.I., Kalinin A.N., “a Continuous Cost Function For Which the Minima in the Monge and Kantorovich Problems Are Not Equal”, Dokl. Math., 92:1 (2015), 452–455  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. I. Bogachev, A. N. Kalinin, S. N. Popova, “O ravenstve znachenii v zadachakh Monzha i Kantorovicha”, Veroyatnost i statistika. 25, Posvyaschaetsya pamyati Vladimira Nikolaevicha SUDAKOVA, Zap. nauchn. sem. POMI, 457, POMI, SPb., 2017, 53–73  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:161
    Full text:38
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019